# SDR SIMA20170326009

- Difficulty date: March 26, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 41,388 hours, 37,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cup
- Part number: 14525599001
- Condition: Corroded
- Location: Drain Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION, QA FOUND THE TOILET WASTE DRAIN VALVE CUP CORRODED. AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE VALVE CUP IAW SRM 51-40-02, 51-20-01, 51-40-06, AND 51-20-03.
